# SDR KCSA061191

- Difficulty date: June 30, 2006
- Submitted: July 1, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 65,989 hours, 17,496 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 221.9 BULKHEAD FORWARD SIDE FITTING P/N 65B91314-3 IS CRACKED.
